MAUDE Adverse Event Report: DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY

DEPUY MITEK LLC US RAD32" 4K/UHD MEDICAL DISPLAY
Catalog Number 242672
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an arthroscopy procedure on an unknown date, it was observed that a part of the screen on the medical display device did not have brightness.The same device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device was received at the service center and evaluated.It was reported that during an arthroscopy while using a radiance 32¿ 4k/uhd medical display there is a part of screen that it hasn¿t brightness.Per service manual operational and diagnostic, the reported failure was confirmed.During evaluation, it was identified that the video board and the chassis were physical damaged.Also, the led module was defective.Therefore, the video board, chassis and the led module were replaced.The repair and testing of the unit was completed per the service manual, bringing the unit back to full functionality.The unit passed all functional tests and is fully operational.The possible root cause for the reported failure can be attributed to wear in the main component boards.For the physical damage the root cause could be related to lack of maintenance as well as rough use by the user.However, this cannot be conclusively affirmed.As a potential cause cannot be associated to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
RAD32" 4K/UHD MEDICAL DISPLAY
Common Device Name
MEDICAL DISPLAY
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11101609
Report Number1221934-2020-04174
Device Sequence Number14462518
Product Code KQM
UDI-Device Identifier00851455007812
UDI-Public00851455007812
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2020
Supplement Date Received by Manufacturer03/14/2021
03/31/2021
03/31/2021
Initial Report FDA Received Date12/31/2020
Supplement Report FDA Received Date03/15/2021
04/01/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1